MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH Patient Information Center iX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medizin Systeme Böblingen GmbH Patient Information Center iX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number Patient Information Center iX
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on a patient information center ix (pic ix) indicating the customer biomedical engineer (biomed) called and reported that two patients, room 5 and room 10, are not alarming audibly at the pic ix, but they are seeing the yellow banner.They are able to hear the alarms at the bedside and all other patients in the unit are alarming at the pic ix so it was not believed to be a speaker issue.The device was in clinical use at the time the issue was discovered.There was no adverse or patient harm reported.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) worked with the customer.The rse remotely checked the configuration settings and also looked through the clinical audit trail where they were able to see the alarms; no ¿audible alarms off¿ was seen.While testing and setting off alarms, the customer was able to hear the alarms for room 5.Then they tested room 10 and they were not able to hear the alarms that were set off and seen visually.All settings on the bedside were noted to be correct.An onsite visit was planned; however, the customer informed the scheduled philips technical consultant that the issue had been resolved.Additional information was requested, but no further details were provided on how the customer resolved the issue.The product malfunction was able to be replicated.However, the cause of the issue was unable to be confirmed because the customer did not provide additional information on how they resolved the issue.Based on the information available and results of additional analysis, no further action is necessary at this time.The data entered in this complaint record will be utilized for product quality and safety improvements per the post market surveillance and risk management processes.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
Patient Information Center iX
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50933788
Report Number9610816-2026-102052
Device Sequence Number18825032
Product Code MHX
UDI-Device Identifier00884838122772
UDI-Public(01)00884838122772(10)4.3.5
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPatient Information Center iX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown